Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 514218, 12 pages
http://dx.doi.org/10.1155/2011/514218
Research Article

Uniqueness of Meromorphic Functions and Differential Polynomials

Teaching Division of Mathematics, Chengdu University of Technology, Chengdu, Sichuan 610059, China

Received 20 December 2010; Accepted 28 April 2011

Academic Editor: Rodica Costin

Copyright © 2011 Jin-Dong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the uniqueness of meromorphic functions and differential polynomials sharing one value with weight and prove two main theorems which generalize and improve some results earlier given by M. L. Fang, S. S. Bhoosnurmath and R. S. Dyavanal, and so forth.